RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 4, Pages 28–40 (Mi dm1438)  

This article is cited in 1 scientific paper (total in 1 paper)

Сходимость к локальному времени броуновской извилины

V. I. Afanasyev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/dm1438

Full text: PDF file (467 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.217.31
Received: 27.06.2017
Revised: 28.10.2017

Citation: V. I. Afanasyev, “Сходимость к локальному времени броуновской извилины”, Diskr. Mat., 29:4 (2017), 28–40

Citation in format AMSBIB
\Bibitem{Afa17}
\by V.~I.~Afanasyev
\paper Сходимость к локальному времени броуновской извилины
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 4
\pages 28--40
\mathnet{http://mi.mathnet.ru/dm1438}
\crossref{https://doi.org/10.4213/dm1438}
\elib{http://elibrary.ru/item.asp?id=30737795}


Linking options:
  • http://mi.mathnet.ru/eng/dm1438
  • https://doi.org/10.4213/dm1438
  • http://mi.mathnet.ru/eng/dm/v29/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Afanasev, “Funktsionalnaya predelnaya teorema dlya lokalnogo vremeni ostanovlennogo sluchainogo bluzhdaniya”, Diskret. matem., 31:1 (2019), 7–20  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:147
    References:15
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019